# SDR CA030220006

- Difficulty date: February 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 55,046 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 55,240 hours, 52,226 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK,4 CRACKED AROUND FASTENER HOLES WERE FOUND AT STA 727 STR 14R.CRACKS REPAIRED IAW SRM 53-30-3 FIG.42. TIME 55240.59 CYC.52226
